Hi Jenny, I went thru the treatment for the year.. I was on other meds at the same time which I feel made it a lot worse than it has to be.
I will tell you that the first 6 months for me was not bad... I felt that I had a touch of the flu, no big deal.. but with the other meds... the next 6 months were hell! Nothing I woud not do again tho! I felt that I was not going to make it the whole year, but with a very supportive husband I did it! I was so very weak, lost all muscle, weight was very low (don't remember how low) Gained the weight back, but not the muscle!!
I was on Neurontin.. a med that I do not suggfest for anyone to take at all for any reason!! Made my days worse! Also, was on clonipin... it helped, but was hard to get off of! Needed another med to deal with the withdrawl symptoms!!
ANywa, don't have much time here today, but if you would like.. I will be happy to talk with you about treatment and what to expect. I would do it again if I had to. It's not pleasent, not fun.. it gets kinda scary when you find that you can't drive your car, or when you are to weak because your aniemic, but with close doctor care he will give you more meds for that. I would do it if I were you..... save your liver!
If you would like to email me direct, my address is lotus__3***@**** (two underscores)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.